# SDR SWAA982732

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Chafed
- Location: Bs 312, 328 &344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FLOORBEAM STABILIZER STRAP CHAFED FROM AIRSTAIRS AT BS 312, BS 328 AND BS 344, BL 0.  REMOVED AND REPLACED FLOORBEAM STAB STRAP PER BOEING SRM.
